Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 926952, 12 pages
http://dx.doi.org/10.5402/2012/926952
Research Article

The Existence of Positive Solutions for a Nonlinear Sixth-Order Boundary Value Problem

1Department of Mathematics, Longdong University, Gansu, Qingyang 745000, China
2Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China

Received 19 February 2012; Accepted 13 March 2012

Academic Editors: G. Kyriacou and F. Tadeo

Copyright © 2012 Wanjun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using the Krein-Rutman theorem and bifurcation methods, we discuss the existence of positive solutions for the boundary value problems of a sixth-order ordinary differential equation.